hospital-840135_1920 Related Articles Find Help Today Symptoms of Ketamine Overdose - Ketamine is a club drug, and it is a dangerous one. It is possible to overdose on ketamine, among other dangers, and users should be aware of the signs Is a K-hole a Ketamine Overdose? - When a person takes excess amounts of Ketamine they may experience a loss of control over their body and what is likened to an out of body experience. While dangerous, this isn't the same as an overdose What are the Symptoms of an Overdose on Ketamine? - Learn about the early and late symptoms of a ketamine overdose, as well as the potential long-term consequences and how to find treatment help. What Do Doctors Check for During Ketamine Overdose Treatment? - Doctors often check for the common symptoms as well as the common causes of ketamine overdose so they can properly address the patient's individual needs. Ketamine Overdose Effects - An overdose on ketamine is very dangerous and can have serious effects on a person's health. The loss of consciousness and other effects that it causes can be fatal Name First Last Email:* Phone:*Use This Format Only: (###) ###-####Individual Dealing with Addiction (required):*MyselfA Loved One(Adult)A Loved One(Minor)A Patient or ClientOtherFinancial/Insurance Situation (required):*No Private Insurance or FundsHave Private Insurance but no FundsMedicaid/State Insurance/MedicareCan invest $3,000 - $5,000/mo + Private InsuranceCan invest $5,000 - $10,000/mo + Private InsuranceCan invest $10,000+/mo + Private InsuranceNo Private Insurance but can invest $10,000+/moUnsureDetails or Comments:Captcha:CommentsThis field is for validation purposes and should be left unchanged. This iframe contains the logic required to handle Ajax powered Gravity Forms.